# SDR IPXA2014092684429

- Difficulty date: August 27, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01840109
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, LT BS 800, FRAME, STR 17  CRACKED AT INNER ANGLE.  FRAME BETWEEN STRINGERS 16-18L REPAIRED IAW RI RI-53-20-10683, REV A & EO NR 5310-55578-A.
